MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; CATH LAB PACK

MEDLINE INDUSTRIES, LP; CATH LAB PACK
Catalog Number DYNJ54019F
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the customer on (b)(6), the manifold was being set up for a left heart cath procedure and there was nothing visibly wrong.The syringe was backing off.The syringe was from a sub of the control syringe which the account has had many issues with.The staff pulled a new syringe.There was no patient involvement and no impact to the patient.A sample is not available for evaluation.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
According to the customer on (b)(6), the manifold was being set up for a left heart cath procedure and there was nothing visibly wrong.The syringe was backing off.

Common Device Name
CATH LAB PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key23720886
Report Number1423395-2025-00198
Device Sequence Number10464809
Product Code OES
UDI-Device Identifier10198459244025
UDI-Public10198459244025
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ54019F
Device Lot Number25HMA536
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Initial Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/04/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown